# SDR DHLA200700094

- Difficulty date: December 23, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,831 hours, 34,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SKIN DAMAGE LT SIDE STATION BS 1110 APP. STR. 24-23L "C" CONTAINER.  STOP DRILLED ENDS OF CRACK IN A/C SKIN PER SRM 51-40, DAMAGE REMAINS IN AIRCRAFT.
